# SDR SWAA2017072615300

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 46,434 hours, 27,100 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63BP14D7SN
- Condition: Dirty
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL TRANSFER FEED VALVE WILL NOT OPEN. BLUE LIGHT NEVER DIMS.  CLEANED THE CONNECTER IAW AMM.
